Stopping thermal waves in nonhomogeneous media
Differencialʹnye uravneniâ, Tome 30 (1994) no. 7, pp. 1133-1138
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_7_a4,
author = {Yu. A. Klokov and A. P. Mikhailov},
title = {Stopping thermal waves in nonhomogeneous media},
journal = {Differencialʹnye uravneni\^a},
pages = {1133--1138},
year = {1994},
volume = {30},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_7_a4/}
}
Yu. A. Klokov; A. P. Mikhailov. Stopping thermal waves in nonhomogeneous media. Differencialʹnye uravneniâ, Tome 30 (1994) no. 7, pp. 1133-1138. http://geodesic.mathdoc.fr/item/DE_1994_30_7_a4/